Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 835308, 10 pages
Research Article

Some Results on Fuzzy Soft Topological Spaces

1Department of Mathematics, Kocaeli University, Kocaeli 41380, Turkey
2Department of Mathematics, Kafkas University, Kars 36100, Turkey

Received 24 February 2013; Accepted 22 April 2013

Academic Editor: Safa Bozkurt Coskun

Copyright © 2013 Cigdem Gunduz (Aras) and Sadi Bayramov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cigdem Gunduz (Aras) and Sadi Bayramov, “Some Results on Fuzzy Soft Topological Spaces,” Mathematical Problems in Engineering, vol. 2013, Article ID 835308, 10 pages, 2013.